RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2009, Volume 3, Issue 4, Pages 41–56 (Mi ia79)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotic estimates of the absolute constant in the Berry–Esseen inequality for distribution with unbounded third moment

M. O. Gaponova, I. G. Shevtsova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: The Prawitz' asymptotic estimates for the absolute constant in the Berry–Esseen inequality are sharpened for the case of independent identically distributed random variables with finite third moments. Similar estimates are constructed for the case of unbounded third absolute moment. Also, upper estimates of the asymptotically exact constants in the central limit theorem are presented.

Keywords: central limit theorem; normal approximation; convergence rate estimate; sum of independent random variables; Berry–Esseen inequality; Lyapounov fraction; asymptotically exact constant

Full text: PDF file (266 kB)
References: PDF file   HTML file

Citation: M. O. Gaponova, I. G. Shevtsova, “Asymptotic estimates of the absolute constant in the Berry–Esseen inequality for distribution with unbounded third moment”, Inform. Primen., 3:4 (2009), 41–56

Citation in format AMSBIB
\Bibitem{GapShe09}
\by M.~O.~Gaponova, I.~G.~Shevtsova
\paper Asymptotic estimates of the absolute constant in the Berry--Esseen inequality for distribution with unbounded third moment
\jour Inform. Primen.
\yr 2009
\vol 3
\issue 4
\pages 41--56
\mathnet{http://mi.mathnet.ru/ia79}


Linking options:
  • http://mi.mathnet.ru/eng/ia79
  • http://mi.mathnet.ru/eng/ia/v3/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Korolev, I. G. Shevtsova, “An upper estimate for the absolute constant in the Berry–Esseen inequality”, Theory Probab. Appl., 54:4 (2010), 638–658  mathnet  crossref  crossref  mathscinet  isi
    2. I. G. Shevtsova, “On the asymptotically exact constants in the Berry–Esseen–Katz inequality”, Theory Probab. Appl., 55:2 (2011), 225–252  mathnet  crossref  crossref  mathscinet  isi
    3. Korolev V.Yu., Shevtsova I.G., “An improvement of the Berry-Esseen inequalities”, Dokl. Math., 81:1 (2010), 119–123  crossref  mathscinet  zmath  isi  elib  elib
    4. M. E. Grigoreva, I. G. Shevtsova, “Utochnenie neravenstva Katsa–Berri–Esseena”, Inform. i ee primen., 4:2 (2010), 75–82  mathnet
    5. Shevtsova, I.G., “On the accuracy of the normal approximation for sums of independent random variables”, Doklady Mathematics, 85:2 (2012), 274–278  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib
    6. Korolev, V., Shevtsova, I., “An improvement of the Berry–Esseen inequality with applications to Poisson and mixed Poisson random sums”, Scandinavian Actuarial Journal, 2012, no. 2, 81–105  crossref  mathscinet  zmath  isi  elib
    7. I. G. Shevtsova, “Moment estimates for the exactness of normal approximation with specified structure for sums of independent symmetrical random variables”, Theory Probab. Appl., 57:3 (2013), 468–496  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Информатика и её применения
    Number of views:
    This page:296
    Full text:88
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021